The Actions on the Generating Functions for the Family of the Generalized Bernoulli Polynomials

Creative Commons License


FILOMAT, vol.31, no.1, pp.35-44, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1701035a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.35-44
  • Keywords: Generalized Bernoulli numbers, Generalized Bernoulli polynomials, Frobenius-Euler numbers, Frobenius-Euler polynomials, Generating function, EULER NUMBERS, Q-EXTENSIONS, Q-ANALOG
  • Akdeniz University Affiliated: Yes


In this paper, we study the generalization Bernoulli numbers and polynomials attached to a periodic group homomorphism from a finite cyclic group to the set of complex numbers and derive new periodic group homomorphism by using a fixed periodic group homomorphism. Hence, we obtain not only multiplication formulas, but also some new identities for the generalized Bernoulli polynomials attached to a periodic group homomorphism.